MathSciNet Relay Station
MathSciNet bibliographic data
MR2097579 (2005g:35247) 35Q35 (76B03)
Pak, Hee Chul; Park, Young Ja Existence of solution for the Euler equations in a critical Besov space $\bold B\sp 1\sb {\infty,1}(\Bbb R\sp n)$. Comm. Partial Differential Equations 29 (2004), no. 7-8, 1149–1166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement